# SDR SWIA972412

- Difficulty date: February 5, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Aircraft time: 27,562 hours, 32,421 cycles
- Engine: Pwa PW118
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT OIL PRESSURE LIGHT ILLUMINATED CLIMBING THROUGH 16,500 FEET.  FOLLOWED QRH PROCEDURES RETURNED BACK TO SBA.  LIGHT EXTINGUISH THEREAFTER.  INSPECTED LEFT ENGINE, SERVICED ENGINE OIL, CLEANED CANNON PLUG ON OIL PRESS SWITCH AND RAN ENGINE AT 100 PERCENT TORQUE FOR 15 MINUTES.  ALL CHECKS GOOD.
